# SDR UIEA2024083000881

- Difficulty date: August 30, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 102,454 hours, 24,897 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fuel Cell
- Condition: Leaking
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AND LH WING DRY BAY, FUEL LEAK BETWEEN BAY BARRIER AND RIB 8 W.STA 375.8.( FUEL LEAK WAS REPAIRED & THE SEALANT WAS APPLIED CORRECTLY IAW AMM 28-11-00-308-013. NO FURTHER DEFECTS NOTED )
